MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China PN RELION 32G X 4MM 3B TW 50CT; Needle, Hypodermic, Single Lumen

EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China PN RELION 32G X 4MM 3B TW 50CT; Needle, Hypodermic, Single Lumen
Model Number 320618
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Spouse of consumer reported mixed product, stated that there were pen needles with gray covers in her box of 4mm pen needles.She stated that she discarded the needles when she saw that they were different.She also stated that her husband has never used needles with gray covers.Caller also reported that there were about 20 needles in the same box that were shorter than the 4mm that her husband is using.She believes that the needles are too short and does not go far enough into the skin.I advised consumer that the 4mm pen needles are the shortest and finest needle that we manufacture.Lot #: 3058981 catalog #: 320618 date of event: unknown samples: available - sending mail kit this intake record was reviewed as part of capas #(b)(4) and #(b)(4) and deficiencies were identified.The following actions were taken, "[nineteen additional complaint records were created for dimension.]".With these actions completed, this intake record is now consistent with applicable procedures cp62096, cp92021, and regulatory requirements, and separate complaints were opened for each separate event.There was appropriate follow-up (if this was required), and each event is addressed based on the most current information.No further action is required at this time unless new information becomes available.(b)(4) ¿14sep2026 .
 
Additional Manufacturer Narrative
20 pen needles affected.

Brand Name
PN RELION 32G X 4MM 3B TW 50CT
Common Device Name
Needle, Hypodermic, Single Lumen
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., Ltd., China
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key50929258
Report Number3027605735-2026-00049
Device Sequence Number21522447
Product Code FMI
UDI-Device Identifier00681131386791
UDI-Public00681131386791
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320618
Device Lot Number3058981
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown